# SDR AALA2020091549011

- Difficulty date: August 31, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 18,595 hours, 7,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410139
- Condition: Cracked
- Location: Bs 277-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND INTERCOSTAL BETWEEN STA 277-294.5 AT 0 BL CRACKED AT AFT CLIP NUT HOLE.  INSTALLED NEW INTERCOSTAL, IAW AARD 51-00-05-1 AND SRM 51-40-02.
